# SDR SWAA2012080706504

- Difficulty date: August 1, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N712SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27846
- Aircraft time: 51,235 hours, 30,640 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114A50304
- Part serial: 000053
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 6 SLAT CRACKED.  REMOVED AND REPLACED NR 6 SLAT ASSY PER M/M.
